# SDR EISA20010012

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND SKIN CRACKED ON LEFT WING ABOVE NR 4 SLAT.  ROUTED OUT CRACK, FABRICATED REPAIR DOUBLER, PRIMED, ALODINED, AND INSTALLED DOUBLER IAW SRM 57-30-4, 51-10-2, 51-30-2.
